Differential and Integral Equations

Heteroclinics for a reversible Hamiltonian system. II

Paul H. Rabinowitz

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1557-1572.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329531

Mathematical Reviews number (MathSciNet)
MR1269671

Zentralblatt MATH identifier
0835.34050

Subjects
Primary: 58F15
Secondary: 34C37: Homoclinic and heteroclinic solutions 58F22 70H05: Hamilton's equations

Citation

Rabinowitz, Paul H. Heteroclinics for a reversible Hamiltonian system. II. Differential Integral Equations 7 (1994), no. 5-6, 1557--1572. https://projecteuclid.org/euclid.die/1369329531


Export citation